# SDR SWAA2019061433732

- Difficulty date: May 15, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1281
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP CRACKED AT BS. 847, STR. 25L.    R&R CLIP PER SRM AND DWG.
